# SDR IPXA2015110295434

- Difficulty date: November 1, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 52,882 hours, 11,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER BROKEN ON "DOOR DISARMED" LIGHT.  REPLACED "DOOR DISARMED" LENS ASSY IAW ESPM 21-31-08, AMM 33-00-00, REF AIPC 52-11-70-01-170, OPS CK OK.
